So for a presentation I had to give I got a prescription of propranolol to keep calm during the event as my fight or flight is already racing almost all of the time anyways and when I first took it I discovered that I felt substantially better while on it and that I could read things again and actually think without my body stressing out so much that I just overload and blank out and end up not even being able to read questions on practice tests etc from just the amount of stress it generates. My Dr then suggested that we try daily propranolol and I agreed. It has been quite wonderful and life changing to a certain extent. I re-planned everything I wanted to do with my life as usually just attempting to plan a new activity in my head is overwhelming, let alone actually going out and doing it. I felt a lot more calm and my perception (brain fog) decreased substantially. I was falling asleep at appropriate times (midnight instead of 4 am) and I was waking up feeling refreshed. Of course with all things that I try and succeed with it seems that it is starting to fade in effectiveness and will probably completely bunk out soon here. I started on 60 mg ER 2 x daily and then we moved to 80 mg ER 2 x daily and now I have 160 mg instant release tabs to divvy up how I see fit and they're kind of just not cutting it. I can still feel it but the pattern is that it's taking more to feel the same and that the positive cognitive effects are dwindling. I haven't monitored my vitals over the course of this. My question is, what might this mean for me? At the moment I'm looking at potentially Lyme disease as my diagnosis but we're not really sure yet. I wonder if my CNS is so infected that it's 75% fight or flight all the time anyway and doing simple things like trying to think ramps it up even higher. I just shut down physically under stress at times, it's scary. I've almost run to the ER on a few occasions. Does anyone have suggestions for other things that I could take to mimic these effects? Or even what might be going on here?